English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Irreducibility of theta lifting for unitary groups

MPS-Authors
/persons/resource/persons236458

Wu,  Chenyan
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Wu, C. (2013). Irreducibility of theta lifting for unitary groups. Journal of Number Theory, 133(10), 3296-3318. doi:10.1016/j.jnt.2013.04.014.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1AF7-9
Abstract
There is no abstract available